How far into wd's do i have to wait to use subutex. I have a serious tramadol habit, no tramadol, and no idea when the order i have with the internet will arrive, it could be lost, but, I have some subutex. I have been on high dosage of tramadol for ten years, and am terrified of the withdrawal, i usually never have to go more than about twenty four hours, but by that time I am sweating, have terrible cramp, can't sleep etc. Can anybody tell me how long i would have to put up with that before the subutex would work. Tried once before after waiting about twenty hours and having bad cramps etc. The subutex had no effect whatsoever, and i had to take tramadol to get rid of the symptoms. Also, does heroin work with tramadol?
I really dont know anything about heroin tasha, but there will be ppl out here soon that may know how long the tramadol stayes in your system. I just did a quick google search but there was sooo much to read but im sure your answer is there.
Thanks for trying to help lonote, it is 22.48 here in the emerald isle, and the last dose of tramadol i had here i took about six and half hours ago. The reason i wanted to know about the heroin was because if things become unbearable i can travel a couple hundred miles and get some. Its the psychological aspects of the whole thing that amaze me. If I had more tramadol here i wouldn't even be thinking about it, would just be heading to bed, but, because there is none here, and in the morning I will be feeling pretty bad, the mental worry will probably keep me awake all night, and i will almost put myself into withdrawal. It is a big help to be able to talk and communicate with sympathetic non judgemental people though. Once again thanks for helping, i will be back in morning.
I was put on tramadol by my doctor for back pain because it is a non narcotic drug.... right now I am willing to stick with Ibuprophren because I need to drug test for a new job...Right now I am experiences withdrawls similar to when I quit cold turkey meth 5 years ago...I am wondering if my doctor made a mistake by putting me on this because she is so quick to not hand out vicodin.... because we live in a small town and to her everyone one is a pill addict and she told me that... this is the first time I hurt my back at work...and now I am starting to get angry at everythng I am reading about this drug....
I recently was told by my drug counselor that because i shared info about going through withdrawls from tramadol she now says that the treatment place i ua will now b e testing for tramadol in my system. my question is is she telling the truth or is she just scaring me?
If you are seeking help for drug addiction then yes they give you a ua for any drug really and for alot of places sometimes if you test postive they kick you out so I highly doubt she was trying to scare you
i was taking tramadol for the past year, i weaned myself off it because of the feelings i had when i had to go a day without it. This is a nasty drug and should be avoided with all costs. Heroin is worse! dont go there!!!!
I was given tramadol because i have a protruding disk, the pain killer side was quite good but you get addicted to this stuff so fast you dont even realise it.
I quit tramadol by lowering my daily dose by 50mg at a time, so 50mg less for about a week then the next week drop another 50mg. its now one week since i have had my last tablet and im still not sleeping at night, tossing and turning, feeling cramps and stiffness all over my body, never knew what it was to be addicted to drugs before, giving up cigerettes after this will be a breeze but il dare anyone to give up both at once lol.
Dont give up on giving up tramadol, it will be worth it in the end.
oh, and just to add for those that havent tried to give up the tramadol yet or who have just done it and are wondering what on earth is going on. The first few days i got very lathargic, no energy, no interest in doing anything, feeling of depression and not knowing why. flu like symptoms, feeling restless, restless legs, nail biting, loss of interest in the things i normally would have enjoyed, not being able to sit still but at the same time not wanting to move. stiffness in my joints including wrists, knees and ankles, severe headache, neck stiffness.
The problem being is that if you take your tramadol you will feel "normal" again. Lower your dose slowly, dont rush it, my max dose was 400mg per day for a year or so, it took 4 weeks to get to where i am now
I have been taking Tramadol for about 3 years- I have made up my mind to detox from this. I take 3 a day- but when I miss a dose, I have all the symptoms people speak of. How long does it stay in your system? My last Tramadol was 3 days ago. I think and Hope that I am beating this detox of Tramadol. Please advise- anyone who knows. I'm not going to tell my Dr. until I am finished.
Lagene230...you are posting on a very old thread and it's going unnoticed. Please go to the top of the forum and see the green Post a Question, button? Click on that and start your own thread. I already alerted the mods to move your post from the Suggestions Forum so check to see if that's been moved before you start a new thread so you don't have two going.
Also, there is a great journal that's dedicated to Tramadol/Ultram, only. I take Tramadol myself - was told in 95 it was non addictive. Yeah, right. Here's that link - just click on it and it will take you right to the journal. Good luck to you!
Hi there, I have been taking Tramadol for about 4 yrs for pain in my knees. I started getting migraines every day. After visiting my Doctor, she told me that I was overdoing it on pain killers & it was about time I came off Tramadol.
'what! come off Tramadol, the drug that helps me hop, skip & jump'
Anyway I took her advice & she gave me some 'Diazepam' for my withdrawal
symptoms; like the clenching of my body, especially when I try to relax or go to sleep, the sneezing, runny nose & the absolute lack of energy & sleep, I haven't had a night sleep in 6 days now. I can say that I haven't had a migraine since coming off Tramadol, which proves I suppose it was the Tramadol causing the migraines, God, they were that bad I was throwing up.
Right, after reading yours & other peoples posts about coming off Tramadol, it's just good to know that I'm not alone, because my god, I feel alone.
I have been taking paracetamol 500mg, 2, three times a day, to hopefully relieve the pain in my knees. I have also taken a 'nytol' tonight to help me sleep, it is now 5:30am, I think I had about an hours sleep about half an hour after taking 'nytol'.
This will be my 7th day without Tramadol, I'm determined to keep off them but if I'd known I'd feel like this, I would never have bothered with the drug that made my life so much more bearable while on it & makes my life at the moment miserable while not on them.
Your posts are quite old, how are things now, can I live happily with out the Trammy's & how much longer do I have to sit up every night.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.